RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1955, Volume 19, Issue 5  


On best approximation of two conjugate functions by trigonometric polynomials
N. K. Bari
285
On some properties of polynomials with integral coefficients and on approximation of functions in the mean by polynomials with integral coefficients
È. Aparisio Bernardo
303
The theory of curves in Hilbert space with stationary $n$th increments
M. S. Pinsker
319
The first boundary problem for equations of elliptic type with a small parameter with the highest derivatives
S. L. Kamenomostskaya
345
Numbers with bounded quotient and their applications to questions of Diophantine approximation
N. M. Korobov
361
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019